Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 2034  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

REVIEW ARTICLE

Adverse cutaneous reactions to drugs: an overview.

Sharma V K, Sethuraman G G

Year : 1996| Volume: 42| Issue : 1 | Page no: 15-22

   This article has been cited by
 
1 Stevens Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) and SJS-TEN overlap: A retrospective study of causative drugs and clinical outcome
Sharma VK, Sethuraman G, Minz A
INDIAN JOURNAL OF DERMATOLOGY VENEREOLOGY & LEPROLOGY. 2008; 74(3): 238-240
[Pubmed]  [Google Scholar]
2 Adverse cutaneous drug reactions: Clinical pattern and causative agents in a tertiary care center in South India
Pudukadan D, Thappa DM
Indian J Dermatol Venereol Leprol. 2004; 70(1): 20-24
[Pubmed]  [Google Scholar]
3 Adverse cutaneous reactions to drugs in childhood
Erbey, F., Özcan, K., Incecik, F., Altintaş, D.U.
SENDROM. 2004; 16(4): 71-77
[Pubmed]  [Google Scholar]
4 Cutaneous adverse drug reactions: Clinical pattern and causative agents - A 6 year series from chandigarh, India
Sharma, V.K., Sethuraman, G., Kumar, B.
Journal of Postgraduate Medicine. 2001; 47(9): 95-99
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow